| Catalog Number |
LX210 |
| Medical Device Problem Code |
Failure to Form Staple (2579)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 12/11/2025.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during an unk procedure, the scissoring effect seen in the applicators.The procedure was delayed by 10 minutes and completed successfully.No patient consequences were reported.
Additional Manufacturer Narrative
(b)(4).Date sent: 1/15/2026.Investigation summary: the product was returned to ees for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that the lx210 device was returned nonfunctional as the jaws were misaligned; therefore, the clips could not be loaded into the jaws.The device was nonfunctional due to misaligned jaws, preventing clips from being loaded.In addition, two scissored clips over a suture was returned along with the device it is possible that the damage noted in the jaws was due to improper handling of the device.Please reference the instruction for use for more information.As part of ees quality process all devices are manufactured, inspected, and released to approved specifications.Device history review: sn: (b)(6).An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.